# SDR ASAA2015092813245

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,000 hours, 8,838 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT AFTER POWER TRANSFER.  ACFT GROUNDED.  SATCOM LOCKUP PROCEDURE ACCOMPLISHED, SATCOM RESTORED.
